Notre Dame Journal of Formal Logic

Shortest single axioms for the classical equivalential calculus.

Jeremy George Peterson

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 17, Number 2 (1976), 267-271.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093887534

Zentralblatt MATH identifier
0313.02006

Mathematical Reviews number (MathSciNet)
MR0457143

Digital Object Identifier
doi:10.1305/ndjfl/1093887534

Subjects
Primary: 02B05

Citation

Peterson, Jeremy George. Shortest single axioms for the classical equivalential calculus. Notre Dame Journal of Formal Logic 17 (1976), no. 2, 267--271. doi:10.1305/ndjfl/1093887534. http://projecteuclid.org/euclid.ndjfl/1093887534.


Export citation